# SDR DALA2022042602918

- Difficulty date: April 25, 2022
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N334NW
- Make and model: Airbus A320-212
- Aircraft serial: 339
- Aircraft time: 85,624 hours, 38,856 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Stringer
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 32341 CRACK FOUND AT CWB FRONT SPAR VERTICAL STRINGER POSITION 4 (-254) ZONE 1 AT FR36. CORRECTIVE ACTION: COMPLIED WITH ERA 597663-14AD REV ORIGINAL. (2211279)
